# SDR REXA2017111501200

- Difficulty date: November 15, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 7,669 hours, 5,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: CC690392511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 196DR HAD A CRACKED AFT SUPPORT BRACKET.  REMOVED AND REPLACED WITH NEW CHANNEL IAW SRM 51-42-13.
